# SDR MWEA99546

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pan
- Part number: 59103675
- Condition: Cracked
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD PLUG DOOR HAS A CRACK ON PAN AT 11 O'CLOCK POSITION.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
